Weight loss

I am a 41 year old woman. I want to lose weight and become thin. Lately, I have been getting stomach pain after meals. I also get hiccups which make me feel uneasy. What should I do?

 

You have not stated your weight and your height. Since this would have helped in deciding how overweight you are and whether any medication should be recommended for weight loss. The first step, however, is to have a complete examination by a doctor (i) to make sure that you are not overweight because of some medical problem and (ii) that there is no medical reason for not exercising. If no disease is found and your doctor feels that you can exercise then the only way to decrease your weight is to exercise at least 3 times a week to the point where your heart rate goes upto its target level for at least 20 minutes. You must also decrease your food intake appropriately. Please note that medications and /or surgery are used as a last resort in people who are very obese. There are several reasons for pain in the stomach after food. Your doctor may prescribe some acid reducing drugs initially and if there is no improvement may order additional tests. Certain parasites may also give rise to these complaints.